VOL. 1 · NO. 4 | 1997
Tian-Xin Cai
Taiwanese J. Math. 1 (4), 351-354, (1997) DOI: 10.11650/twjm/1500406114 Open Access
KEYWORDS: convex lattice polygons, minimum area, admissible n-sequence, 11H06, 52C05
Ming-Po Chen, Bing Liu
Taiwanese J. Math. 1 (4), 355-360, (1997) DOI: 10.11650/twjm/1500406115 Open Access
KEYWORDS: nonlinear differential equation, oscillation and nonoscillation, 34C10
E. N. Gilbert, F. K. Hwang
Taiwanese J. Math. 1 (4), 361-370, (1997) DOI: 10.11650/twjm/1500406116 Open Access
KEYWORDS: necklace, probl'me des Menages, enumeration, generating function, 05A15, 05A05
Hiroshi Kunita
Taiwanese J. Math. 1 (4), 371-387, (1997) DOI: 10.11650/twjm/1500406117 Open Access
KEYWORDS: random positive semigroup, infinitesimal generator, 60H30
Hang-Chin Lai
Taiwanese J. Math. 1 (4), 389-404, (1997) DOI: 10.11650/twjm/1500406118 Open Access
KEYWORDS: semi-connected set, semi-preinvex map, arc-directional differentiable map, 49A50, 90C25, 90C48, 26A51‎
Bor-Luh Lin
Taiwanese J. Math. 1 (4), 405-416, (1997) DOI: 10.11650/twjm/1500406119 Open Access
KEYWORDS: ball separation properties, weak$^*$-denting points, weak$^*$ points of continuity, weak$^*$weak points of continuity, weak$^*$-strongly extreme points, extreme points, 46B20, 46B22
Ying-Hsiung Lin
Taiwanese J. Math. 1 (4), 417-431, (1997) DOI: 10.11650/twjm/1500406120 Open Access
KEYWORDS: equivalent bases, process of orthonormalization, reduction of matrices of projections, 46B25
Isao Miyadera
Taiwanese J. Math. 1 (4), 433-449, (1997) DOI: 10.11650/twjm/1500406121 Open Access
KEYWORDS: nonlinear ergodic theorem, fixed point, Nonexpansive mapping, weak almost-convergence, strong almost-convergence, asymptotic center, asymptotically nonexpansive mapping, asymptotically nonexpansive mapping in the intermediate sense, 47H09, 47H10
Shagi-Di Shih
Taiwanese J. Math. 1 (4), 451-470, (1997) DOI: 10.11650/twjm/1500406122 Open Access
KEYWORDS: Lotka-Volterra predator prey system, periodic solution, period, 34-02, 34A34, 34C25, 92D25
Jian-Guo Si, Sui Sun Cheng
Taiwanese J. Math. 1 (4), 471-480, (1997) DOI: 10.11650/twjm/1500406123 Open Access
KEYWORDS: Functional differential equation, Analytic solution, 30D05, 34K25
Tsung-Hsi Tsai
Taiwanese J. Math. 1 (4), 481-498, (1997) DOI: 10.11650/twjm/1500406124 Open Access
KEYWORDS: Markov chain, Regenerative process, empirical process, uniform CLT., 60F05, 60J10
Shih-Tong Tu, Wen-Chieh Luo, Erh-Tsung Chin
Taiwanese J. Math. 1 (4), 499-515, (1997) DOI: 10.11650/twjm/1500406125 Open Access
KEYWORDS: Fractional calculus, differ-integrable functions, regular singular points, fractional derivative (or integral), 26A33
Y. H. Wang, Lingqi Tang
Taiwanese J. Math. 1 (4), 517-525, (1997) DOI: 10.11650/twjm/1500406126 Open Access
KEYWORDS: Markov chain, Ergodic, stationary, Limiting distribution, Sum of random variables, multivariate compound Poisson distribution, 60J10, 60F05
S. Piskarev, S.-Y. Shaw
Taiwanese J. Math. 1 (4), 527-546, (1997) DOI: 10.11650/twjm/1500406127 Open Access
KEYWORDS: cosine operator function, cosine step response, cosine cumulative output, 47D09
Tsang-Hai Kuo, Chiung-Chiou Tsai
Taiwanese J. Math. 1 (4), 547-553, (1997) DOI: 10.11650/twjm/1500406128 Open Access
KEYWORDS: quasilinear elliptic problems, Leray-Lions type operators, $W^{1, p}$ estimates, 35D05, 35J20
Back to Top